There is no easy way to put this, but...my sex drive is absolutely zero and I used to have a great libido. It's been zero for a good while now, and I guess the meds must have something to do with it. Since I have been on neurontin all sensations are now DEAD - does anyone else get this problem? I realise that this med stops the nerve signals which really can't be good for your sex life. Any ideas pleeeease??? My husband would surely be grateful! lol.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...